| Catalog Number |
ML-410285 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Rash (2033)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of "rash" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rash.
Event or Problem Description
Healthcare professional reported "rash on the chest for a prolonged amount of time".This record is for the right side.The device was explanted.
Event or Problem Description
Healthcare professional reported "rash on the chest for a prolonged amount of time".Healthcare professional later reported "eczema¿, "brain fog, vertigo, rash on breasts, back, chest, pain from capsular contracture, ear fullness".This record is for the right side.The device was explanted.Patient was prescribed steroids (oral).
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.